# SDR USAA2013092400015

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 43,250 hours, 15,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2132
- Condition: Inoperative
- Location: Emergency Light
- Part time: 41,114 hours, 15,164 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY IAW AMM 33-51-38-400-001A.
